liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A Seeger-Sogge-Stein theorem for bilinear Fourier integral operators
Uppsala University, Sweden.
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, The Institute of Technology.ORCID iD: 0000-0002-8976-8299
Uppsala University, Sweden.
2014 (English)In: Advances in Mathematics, ISSN 0001-8708, E-ISSN 1090-2082, Vol. 264, 1-54 p.Article in journal (Refereed) Published
Abstract [en]

We establish the regularity of bilinear Fourier integral operators with bilinear amplitudes in

and non-degenerate phase functions, from Lp×Lq→Lr under the assumptions that

 and . This is a bilinear version of the classical theorem  of Seeger–Sogge–Stein concerning the Lp boundedness of linear Fourier integral operators. Moreover, our result goes beyond the aforementioned theorem in that it also includes the case of quasi-Banach target spaces.

Place, publisher, year, edition, pages
Elsevier, 2014. Vol. 264, 1-54 p.
Keyword [en]
Bilinear Fourier integral operators, Frequency space localization
National Category
Natural Sciences
Identifiers
URN: urn:nbn:se:liu:diva-108466DOI: 10.1016/j.aim.2014.07.009ISI: 000341615100001Scopus ID: 2-s2.0-84904650922OAI: oai:DiVA.org:liu-108466DiVA: diva2:730455
Available from: 2014-06-27 Created: 2014-06-27 Last updated: 2017-12-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Authority records BETA

Rule, David

Search in DiVA

By author/editor
Rule, David
By organisation
Mathematics and Applied MathematicsThe Institute of Technology
In the same journal
Advances in Mathematics
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 74 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf